On characterizations of some covering properties in L-fuzzy topological spaces in Sostak's sense

Aygun H., Abbas S.

INFORMATION SCIENCES, vol.165, no.3-4, pp.221-233, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 165 Issue: 3-4
  • Publication Date: 2004
  • Doi Number: 10.1016/j.ins.2003.10.010
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.221-233
  • Keywords: L-fuzzy topology, fuzzy lattice, fuzzy compactness, fuzzy almost compactness, fuzzy near compactness, RS-compactness, S-closedness, good extension, COMPACTNESS
  • Kocaeli University Affiliated: Yes


In this work, various characterizations of some weaker and stronger forms of L-fuzzy compactness are obtained in L-fuzzy topological spaces in Sostak's sense, where L is a fuzzy lattice. (C) 2003 Elsevier Inc. All rights reserved.